Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Losing Weight with Effexor XR

Posted by MaKi on January 5, 2002, at 14:51:04

In reply to Re: Losing Weight with Effexor XR MaKi, posted by MB on January 5, 2002, at 14:05:18

Not to worry, I am not taking up bad eating habits. I still eat
like I normally would before I started taking the medication, only
my appetite isn't quite the same now. It seems that for the first
four weeks on the medication decreased my appetite but for some reason,
I've been quite hungry this past week. Maybe my appetite is getting
back to normal and maybe this will make me gain the weight back
(I'm praying God it won't). Anyways, the purpose of the medication
is to treat my panic and anxiety disorders, and right now that's my
main concern.
Earlier you mentioned Zoloft, that is the same medication that I tried
right before the Effexor XR and I had bad experiences, same for the
Paxil. I'm just happy this one is working out for me.

Thanks again,

MaKi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MaKi thread:88830
URL: http://www.dr-bob.org/babble/20020103/msgs/88881.html